# SDR DALA2024011400555

- Difficulty date: January 9, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 72,334 hours, 34,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: AD RELATED: (5311-01244-01A) L/H FR.68 STGR 22L/H, FRAME WEB HORIZONTAL FLANGE CRACKED AT LOWER RADIUS I/B SIDE APROX" 1.0" IN LENGTH. "REQUESTING REPAIR DISPOSITION, ADDITIONAL ENGINEERING DOCUMENTATION REQUIRED, AND REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. REFER TO EM 5311-01244. WORK SECTION 01A, 2B A320-53-1491 REV 01, AND FAA AD 2022-15-05, EASA AD 2020-0030". C/A: COMPLIED WITH ALL STEPS OF PRI 614779-14AD REV. 0 AWAITING FINAL ER/A. V.STREET 2501233 - REVEIVED FINAL ER/A 614779-14AD REV, 0 IT MATCHES PRI 614779-14AD REV. O ALL WORK COMPLETE. (LP: 0147478)
